ライブラリ登録: Guest
Begell Digital Portal Begellデジタルライブラリー 電子書籍 ジャーナル 参考文献と会報 リサーチ集
Journal of Automation and Information Sciences
SJR: 0.232 SNIP: 0.464 CiteScore™: 0.27

ISSN 印刷: 1064-2315
ISSN オンライン: 2163-9337

巻:
巻 51, 2019 巻 50, 2018 巻 49, 2017 巻 48, 2016 巻 47, 2015 巻 46, 2014 巻 45, 2013 巻 44, 2012 巻 43, 2011 巻 42, 2010 巻 41, 2009 巻 40, 2008 巻 39, 2007 巻 38, 2006 巻 37, 2005 巻 36, 2004 巻 35, 2003 巻 34, 2002 巻 33, 2001 巻 32, 2000 巻 31, 1999 巻 30, 1998 巻 29, 1997 巻 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v48.i8.40
pages 37-45

Time-Optimal Problem for Systems with Fractional Dynamics

Ivan I. Matychyn
V.M. Glushkov Institute of Cybernetics of National Academy of Sciences of Ukraine, Kiev, Ukraine
Victoriya V. Onyshchenko
State University of Telecommunications, Kiev

要約

Problem of optimal operation speed for linear systems with fractional derivatives in the Riemann–Liouville sense is under consideration. By means of the methods of convex analysis and theory of multivalued mappings we constructed optimal controls and obtained sufficient conditions of optimality. Theoretical results are shown in practice.


Articles with similar content:

Stability and Effective Algorithms for Solving Multiobjective Discrete Optimization Problems with Incomplete Information
Journal of Automation and Information Sciences, Vol.46, 2014, issue 2
Natalya V. Semenova, Vladimir M. Kotov , Tatyana I. Sergienko , Tatyana T. Lebedeva , Vladimir A. Emelichev , Kirill G. Kuzmin
The Method of Simplified Models Automated Design for Control of Nonlinear Distributed Processes
Journal of Automation and Information Sciences, Vol.31, 1999, issue 7-9
Mikhail N. Fomin
Optimization of the Process of Vibrations of a Beam
Journal of Automation and Information Sciences, Vol.49, 2017, issue 1
Miroslav M. Kopets
Necessary Optimality Conditions in a Discrete Control Problem with Nonlocal Boundary Conditions
Journal of Automation and Information Sciences, Vol.44, 2012, issue 9
Kamil Bayramali oglu Mansimov
Method of Critical Variances as Analytical Tool of Theory of Inductive Modeling
Journal of Automation and Information Sciences, Vol.40, 2008, issue 3
Vladimir S. Stepashko